# SDR IPXA2021021765780

- Difficulty date: February 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: F53971263002
- Condition: Corroded
- Location: Ceiling Liner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CEILING LINER SUPPORTS 3 EA ATTACHED TO THE LOWER AFT SECTION OF FLOOR BEAM 54.2 CORRODED IN SEVERAL PLACES2 EA CEILING LINER SUPPORTS CORRODED OUT OF LIMITS REMOVED FABRICATED NEW SUPPORTS AND REPLACED IAW SRM ONE EACH FOUND TO BE IN LIMITS AND TREATED PRIME AND PAINTED IAW SRM 51-73-11 & 51-40-21.
